| Model Number |
CSL-TR105-37 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2023 , during a cool seal trinity procedure , tiny pieces from the jaws broke off and were found in the belly of the patient.Pieces were removed and the patient was stable.No injury reported to the patient.No other information is available.Another device was used to complete the procedure.
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.2 devices used in this procedure reported under : 3010377594-2023-00002.
Additional Manufacturer Narrative
The device was returned and visual inspection was conducted, one bushing was broken and its respective link was disassembled, and the blade was bent.Functional testing was not conducted because the problems mentioned above did not allow the device to be functionally reviewed.Hence, the complaint can be confirmed.This observation will be monitored and trended.